# SDR ASAA2012121293454

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 7,590 hours, 2,324 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Knob
- Part number: 17410802
- Condition: Loose
- Location: Dimmer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC DIMMER KNOB LOOSE ON SHAFT.  TIGHTENED SET SCREW ON KNOB.  OPS NORMAL
